Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Inverse Eigenvalue Problems for Matrices

Thomas J. Laffey
Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical Sciences
Vol. 95A, Supplement: The Mathematical Heritage of Sir William Rowan Hamilton: Papers from a Conference (Dublin, 17-20 August 1993) (Dec., 1995), pp. 81-88
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20490189
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Inverse Eigenvalue Problems for Matrices
Preview not available

Abstract

A survey of some recent results on two inverse eigenvalue problems is presented (i) completing a matrix with certain specified entries to one with specified eigenvalues and (ii) finding necessary and sufficient conditions on a list of n complex numbers in order that these numbers are the n eigenvalues of a real n × n matrix with non-negative entries.

Page Thumbnails

  • Thumbnail: Page 
[81]
    [81]
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88